# SDR ASAA2015032511115

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,464 hours, 1,810 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN FWD AND AFT CABIN TEMP. CONTROLLERS WILL NOT STABILIZE CABIN TEMP IN AUTO WITH TRIM AIR SWITCH ON.  FWD TEMP CONTROLLER SEEMS MOST AFFECTED, WITH TRIM AIR OFF POSITION THE CABIN IS CONTROLLABLE IN AUTO AS THE TEMP.  IS AVERAGED THROUGHOUT THE CABIN.  ACFT GROUNDED.  PERFORMED PACK TEMP CONT. BITE REF FIM 21-62 TASK 801 NO FAULTS ON CONTROLLERS OPERATED BOTH PACK IN AUTO. BOTH SYSTEMS OPERATED NORMAL. GROUND VERIFICATION SUCCESSFUL.
